# SDR FDEA201211063876

- Difficulty date: November 6, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 68,536 hours, 13,554 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION AT LT WING LOWER SKIN ACCESS DOOR CUT-OUT BETWEEN XORS 683.4 AND XORS 713.6.  FOUND CRACK INDICATIONS AT FASTENER HOLES.  REPAIRED IAW SRM 57-20-02 REPAIR 5 FIGURE 201 REVISION 50. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 115.
